| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that post implantation of an intraocular lens (iol) the patient experienced vision was not clear.The patient visited a doctor.The doctor made adjustments to patient iol and after that patient sees lines at night while driving.The patient reported the same issue with the doctor and doctor prescribed unknown eye drops but the consumer refuses to use the eye drops.No more further information was available.